# SDR DL76G040161

- Difficulty date: February 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 54,667 hours, 13,804 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fwd Lav Overhead
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WORKING MCO LAV 1 LIGHTING INOP.  FOUND PLUG D808 IN LAV OVERHEAD SHORTED PIN 12 AFTER FURTHER TROUBLESHOOTING FOUND MANY WIRES IN WIRE BUNDLE BEING CHAFED BY THE L1 DOOR HANDLE EVERY TIME HANDLE IS ACTUATED.  REPAIRED ALL.
